# SDR HEEA075926

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066303102
- Part serial: X5088
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS LOOSE INSIDE. SENT TO FIELDTECH AVIONICS, INC. FOR WARRANTY REPAIR.
